Table of Contents
Research Letters in Physics
Volume 2008, Article ID 890916, 4 pages
http://dx.doi.org/10.1155/2008/890916
Research Letter

The Dyon Charge in Noncommutative Gauge Theories

1Departamento de Física, Universidad Nacional de La Plata, La Plata 1900, Argentina
2Centro de Fisica y Matemitica de Amrica del Sur (CFIMAS), Avenida Santa Fe 1145, Buenos Aires 1069, Argentina

Received 25 September 2007; Accepted 22 November 2007

Academic Editor: Jacobus Verbaarschot

Copyright © 2008 L. Cieri and F. A. Schaposnik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Witten, “Dyons of charge eϑ/2Π,” Physics Letters B, vol. 86, no. 3-4, pp. 283–287, 1979. View at Publisher · View at Google Scholar
  2. B. Julia and A. Zee, “Poles with both magnetic and electric charges in non-Abelian gauge theory,” Physical Review D, vol. 11, no. 8, pp. 2227–2232, 1975. View at Publisher · View at Google Scholar
  3. M. Hayakawa, “Perturbative analysis on infrared aspects of noncommutative QED on R4,” Physics Letters B, vol. 478, no. 1–3, pp. 394–400, 2000. View at Publisher · View at Google Scholar
  4. M. M. Sheikh-Jabbari, “C, P, and T invariance of noncommutative gauge theories,” Physical Review Letters, vol. 84, no. 23, pp. 5265–5268, 2000. View at Publisher · View at Google Scholar
  5. P. Aschieri, B. Jurčo, P. Schupp, and J. Wess, “Noncummutative GUTs, standard model and C,P,T,” Nuclear Physics B, vol. 651, no. 3, pp. 45–70, 2003. View at Publisher · View at Google Scholar
  6. M. Chaichian, K. Nishijima, and A. Tureanu, “Spin-statistics and CPT theorems in noncommutative field theory,” Physics Letters B, vol. 568, no. 1-2, pp. 146–152, 2003. View at Publisher · View at Google Scholar
  7. D. J. Gross and N. A. Nekrasov, “Dynamics of strings in noncommutative gauge theory,” Journal of High Energy Physics, vol. 10, no. 4, p. 021, 2000. View at Publisher · View at Google Scholar
  8. D. J. Gross and N. A. Nekrasov, “Monopoles and strings in noncommutative gauge theory,” Journal of High Energy Physics, vol. 7, p. 034, 2000. View at Publisher · View at Google Scholar
  9. D. Bak and K. Lee, “Elongation of moving noncommutative solitons,” Physics Letters B, vol. 495, no. 1-2, pp. 231–236, 2000. View at Publisher · View at Google Scholar
  10. M. K. Prasad and C. M. Sommerfield, “Exact classical solution for the 't hooft monopole and the Julia-Zee Dyon,” Physical Review Letters, vol. 35, no. 12, pp. 760–762, 1975. View at Publisher · View at Google Scholar
  11. K. Hashimoto, H. Hata, and S. Moriyama, “Brane configuration from monopole solution in non-commutative super Yang-Mills theory,” Journal of High Energy Physics, vol. 12, no. 3, p. 021, 1999. View at Publisher · View at Google Scholar
  12. S. Goto and H. Hata, “Noncommutative monopole at the second order in ϑ,” Physical Review D, vol. 62, no. 8, Article ID 085022, 10 pages, 2000. View at Publisher · View at Google Scholar
  13. K. Furuuchi, “Equivalence of projections as gauge equivalence on noncommutative space,” Communications in Mathematical Physics, vol. 217, no. 3, pp. 579–593, 2001. View at Publisher · View at Google Scholar
  14. A. Micu and M. M. Sheikh-Jabbari, “Noncommutative Φ4 theory at two loops,” Journal of High Energy Physics, vol. 5, no. 1, p. 025, 2001. View at Publisher · View at Google Scholar
  15. E. F. Moreno, “Spherically symmetric monopoles in noncommutative space,” Physical Review D, vol. 72, no. 4, Article ID 045001, 9 pages, 2005. View at Publisher · View at Google Scholar